Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 38 of 48 found articles
 
 
  Slow diffusion by Markov random flights
 
 
Title: Slow diffusion by Markov random flights
Author: Kolesnik, Alexander D.
Appeared in: Physica. A, Statistical mechanics and its applications
Paging: Volume 499 (2018) nr. C pages 186-197
Year: 2018
Contents:
Publisher: Elsevier B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 38 of 48 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands